# SDR WX0A2022022574010

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 47,209 hours, 18,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 882203
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 11WL FAILED DURING WEEKLY CHECK INSP OF EPSU BATTERIES. / REMOVED AND REPLACED EPSU BATTERY 11WL REF AMM 33-51-38 PB401. OPS CHECK GOOD."
